MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 03/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected with two syringes of juvéderm® voluma¿ xc in the cheeks and two syringes of juvéderm® vollure¿ xc and in the marionette lines and chin.Approximately 2 months later, the patient developed 5-6 inflammatory nodules at injection sites.Nodules were accompanied by redness and swelling, but no itchiness or pain.Patient was treated with minocycline and 20 mg prednisone.Symptoms showed improvement over the first week.This is the same event and the same patient reported under mdr id# 3005113652-2023-00466 (abbvie complaint #pr (b)(4).Mdr id# 3005113652-2023-00465 (abbvie complaint #pr (b)(4).This mdr is being submitted for the suspect product, juvéderm® vollure¿ xc.
 
Additional Manufacturer Narrative
Suspect product: lot number 963/3.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Additionally, patient developed bluish discoloration along of inflammatory nodule 3 days after injection.Two months later, patient was treated with prednisone 20mg.7 days later, patient was treated with minocycline 50mg bid and a week later with prednisone for 7 more days.Symptoms resolved a month later.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17172922
Report Number3005113652-2023-00467
Device Sequence Number7360338
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public10888628034471
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2023
Device Catalogue Number95661
Device Lot Number1000505584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® VOLUMA¿ XC; NATIVE PATH COLLAGEN SUPPLEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale